# SDR DHL2005802527

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Nr 2 Tank
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK INTERIOR LOWER SECTION INBD FWD FITTING CRACK, STA XRS 74.869 S-61 (MAJOR REPAIR). CORR.: PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG. 21. CLEANED AND APPLIED TOP COATING MATERIAL TO AREA IAW SRM 51-1-12 PG. 7. APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-12. INSTALLED NEW FITTING IAW SRM 51-1-20D PG. 9, SRM 51-1-23 (PL1 WASHER) TORQUED IAW SRM 51-3-1. REFER TO NR 030838 FOR LEAK CHECK.
